# SDR DL76G030581

- Difficulty date: June 24, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 28,846 hours, 6,156 cycles
- Engine: Ge CF680C2B6F
- Engine time: 12,382 hours, 3,907 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704234
- Condition: Failed
- Location: Nr 2
- Part time: 12,382 hours, 3,907 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ABORTED AT 100 KTS DUE TO NR 2 ENG FAILURE.  FLAMES REPORTED COMING FROM THE FRONT AND REAR OF THE ENG.  ENG EXPERIENCED A COMPRESSOR STALL.  ENGINE CHANGE IN WORK IN BOM.
